Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

31 Publications


2022 | Preprint | LibreCat-ID: 31189 LibreCat | arXiv
 

2022 | Journal Article | LibreCat-ID: 31057
Semiclassical formulae For Wigner distributions
P. Schütte, S. Barkhofen, T. Weich, Journal of Physics A: Mathematical and Theoretical 55 (2022).
LibreCat | DOI | arXiv
 

2022 | Journal Article | LibreCat-ID: 31982
The Ruelle zeta function at zero for nearly hyperbolic 3-manifolds
M. Cekić, B. Delarue, S. Dyatlov, G.P. Paternain, Inventiones Mathematicae 229 (2022) 303–394.
LibreCat | DOI
 

2021 | Preprint | LibreCat-ID: 31059 LibreCat | arXiv
 

2021 | Preprint | LibreCat-ID: 31058 LibreCat | arXiv
 

2021 | Journal Article | LibreCat-ID: 31263
High frequency limits for invariant Ruelle densities
C. Guillarmou, J. Hilgert, T. Weich, Annales Henri Lebesgue 4 (2021) 81–119.
LibreCat | DOI | arXiv
 

2021 | Preprint | LibreCat-ID: 31190
Higher rank quantum-classical correspondence
J. Hilgert, T. Weich, L.L. Wolf, ArXiv:2103.05667 (2021).
LibreCat | arXiv
 

2021 | Journal Article | LibreCat-ID: 31193
Spectral Asymptotics for Kinetic Brownian Motion on Surfaces of Constant Curvature
M. Kolb, T. Weich, L.L. Wolf, Annales Henri Poincaré 23 (2021) 1283–1296.
LibreCat | DOI | arXiv
 

2021 | Preprint | LibreCat-ID: 31210 LibreCat | arXiv
 

2021 | Journal Article | LibreCat-ID: 31261
Quantum-Classical Correspondence on Associated Vector Bundles Over Locally Symmetric Spaces
B. Küster, T. Weich, International Mathematics Research Notices 2021 (2021) 8225–8296.
LibreCat | DOI | arXiv
 

2021 | Preprint | LibreCat-ID: 32099 | OA
Wave Front Sets of Nilpotent Lie Group Representations
T. Weich, J. Budde, ArXiv:2103.02968v1 (2021).
LibreCat | Files available
 

2021 | Preprint | LibreCat-ID: 32097 | OA
SRB Measures of Anosov Actions
T. Weich, Y. Guedes Bonthonneau, C. Guillarmou, ArXiv:2103.12127 (2021).
LibreCat | Files available
 

2021 | Journal Article | LibreCat-ID: 32016
Asymptotic expansion of generalized Witten integrals for Hamiltonian circle actions
B. Delarue, P. Ramacher, Journal of Symplectic Geometry 19 (2021) 1281–1337.
LibreCat | DOI
 

2020 | Journal Article | LibreCat-ID: 31264
Pollicott-Ruelle Resonant States and Betti Numbers
B. Küster, T. Weich, Communications in Mathematical Physics 378 (2020) 917–941.
LibreCat | DOI
 

2020 | Preprint | LibreCat-ID: 32101 | OA
Ruelle-Taylor resonaces of Anosov actions
T. Weich, Y. Guedes Bonthonneau, C. Guillarmou, J. Hilgert, Arxiv:2007.14275v3 (2020).
LibreCat | Files available
 

2019 | Journal Article | LibreCat-ID: 31265
Improved fractal Weyl bounds for hyperbolic manifolds. With an appendix by David Borthwick, Semyon Dyatlov and Tobias Weich
S. Dyatlov, D. Borthwick, T. Weich, Journal of the European Mathematical Society 21 (2019) 1595–1639.
LibreCat | DOI | arXiv
 

2019 | Mastersthesis | LibreCat-ID: 31302
Numerically Investigating Residues of Weighted Zeta Functions on Schottky Surfaces
P. Schütte, Numerically Investigating Residues of Weighted Zeta Functions on Schottky Surfaces, 2019.
LibreCat
 

2019 | Preprint | LibreCat-ID: 31191
Spectral Asymptotics for Kinetic Brownian Motion on Hyperbolic Surfaces
M. Kolb, T. Weich, L.L. Wolf, ArXiv:1909.06183 (2019).
LibreCat | arXiv
 

2017 | Bachelorsthesis | LibreCat-ID: 31301
Identifying and Realizing Symmetries in Quantum Walks - Symmetry Classes and Quantum Walks
P. Schütte, Identifying and Realizing Symmetries in Quantum Walks - Symmetry Classes and Quantum Walks, 2017.
LibreCat
 

2017 | Journal Article | LibreCat-ID: 31268
Global Normal Form and Asymptotic Spectral Gap for Open Partially Expanding Maps
F. Faure, T. Weich, Communications in Mathematical Physics 356 (2017) 755–822.
LibreCat | DOI | arXiv
 

Filters and Search Terms

department=87

Search

Filter Publications

Display / Sort

Export / Embed